# SDR SWAA2025032607904

- Difficulty date: February 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: LH AND RH BS 639 STUB BEAM STRAP VALIDATION OF 737-53A1404. OPEN HOLE INSPECTION<[01] 'INSPECTION VALIDATION AND REPLACEMENT OF CRACKED PARTS ACCOMPLISHED PER EA 25-153-00450.';[02] VERIFIED ITEM 1.;[03] JOB COMPLETED.
